Stannett, M.P. orcid.org/0000-0002-2794-8614 (1992) Codes (Dpeft!). Mathematical Spectrum, 24 (3). pp. 65-70. ISSN 0025-5653
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 1992 by the Applied Probability Trust |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 24 May 2019 11:50 |
Last Modified: | 24 May 2019 11:50 |
Published Version: | http://www.appliedprobability.org/data/files/MS%20... |
Status: | Published |
Publisher: | Applied Probability Trust |
Refereed: | Yes |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:146428 |